# SDR AWXA200200255

- Difficulty date: March 27, 2002
- Submitted: April 8, 2002
- Operation: Air carrier
- Aircraft: N902AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23322
- Aircraft time: 63,025 hours, 24,714 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR964411
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AMS - EEL - DURING C-08 CHECK SEAT ROW 6 LT WAS FOUND TO HAVE A MISSING EMERGENCY ESCAPE PATH LIGHT.  MAINTENANCE INSTALLED 1 WHITE EMERGENCY ESCAPE PATH  LIGHT AT ROW 6, OPS CHECK GOOD REF MM 33-51-00 PG 501.
